Alert archive / Kansas / Red Flag Warnings in 2025
Red Flag Warning 4, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Mar 15, 2025, 2:59 AM CDT for 6 counties in Kansas. It took effect at Mar 15, 2025, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2025, 2:59 AM CDT (07:59 UTC)
- In effect from
- Mar 15, 2025, 1:00 PM CDT
- Expired
- Mar 15, 2025, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Topeka, KS
Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 110 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3309 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864 WWUS83 KTOP 150759 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 259 AM CDT Sat Mar 15 2025 KSZ008-009-020-021-034-035-152015- /O.NEW.KTOP.FW.W.0004.250315T1800Z-250316T0100Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- 259 AM CDT Sat Mar 15 2025 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITIES, HIGH FUEL LOADING AND GUSTY WINDS... The National Weather Service in Topeka has issued a Red Flag Warning for parts of northcentral Kansas for low RH values, dry and ample fuels and gusty winds, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 034 Ottawa and Fire Weather Zone 035 Dickinson. * TIMING...From 1 PM this afternoon to 8 PM CDT this evening. * WINDS...North 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Up to 55. * LIGHTNING... * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Griesemer
3 follow-up statements
229 WWUS83 KTOP 151822 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 122 PM CDT Sat Mar 15 2025 KSZ008-009-020-021-034-035-160100- /O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- 122 PM CDT Sat Mar 15 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR PARTS OF NORTH CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 034 Ottawa and Fire Weather Zone 035 Dickinson. * TIMING...Until 8 PM CDT this evening. * WINDS...North 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 55. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
054 WWUS83 KTOP 151941 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 241 PM CDT Sat Mar 15 2025 KSZ035-160345- /O.NEW.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/ /O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/ Dickinson- 241 PM CDT Sat Mar 15 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON COUNTY... The National Weather Service in Topeka has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday afternoon through Monday evening. * AFFECTED AREA...Fire Weather Zone 035 Dickinson. * TIMING...For the Red Flag Warning, until 8 PM CDT this evening. For the Fire Weather Watch, from Monday afternoon through Monday evening. * WINDS...This afternoon: Northwest to North winds 20 to 25 MPH with gusts up to 35 mph. For Monday: Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...This afternoon: around 20 percent. For Monday: as low as 15 percent. * TEMPERATURES...This afternoon's highs around 55. Afternoon temps on Monday in the middle 70s. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ008-009-020-021-034-160100- /O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/ Republic-Washington-Cloud-Clay-Ottawa- 241 PM CDT Sat Mar 15 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay and Fire Weather Zone 034 Ottawa. * TIMING...Until 8 PM CDT this evening. * WINDS...North 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Up to 54. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ012-022>024-026-036>040-054>056-058-059-160345- /O.NEW.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/ Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-Morris-Wabaunsee- Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 241 PM CDT Sat Mar 15 2025 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PARTS OF NORTHEAST AND EAST CENTRAL KANSAS... The National Weather Service in Topeka has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday afternoon through Monday evening. * AFFECTED AREA...Fire Weather Zone 012 Brown, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...From Monday afternoon through Monday evening. * WINDS...South 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...Between 15 and 25 percent. * TEMPERATURES...in the middle 70s. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
852 WWUS83 KTOP 160101 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 801 PM CDT Sat Mar 15 2025 KSZ035-161015- /O.EXP.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/ /O.CON.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/ Dickinson- 801 PM CDT Sat Mar 15 2025 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON COUNTY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON COUNTY... * AFFECTED AREA...Fire Weather Zone 035 Dickinson. * TIMING...From Monday afternoon through Monday evening. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 75. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ008-009-020-021-034-160215- /O.EXP.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/ Republic-Washington-Cloud-Clay-Ottawa- 801 PM CDT Sat Mar 15 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL KANSAS... Relative humidity will improve above 30 percent with winds diminishing this evening. $$ KSZ012-022>024-026-036>040-054>056-058-059-161015- /O.CON.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/ Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-Morris-Wabaunsee- Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 801 PM CDT Sat Mar 15 2025 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PARTS OF NORTHEAST AND EAST CENTRAL KANSAS... * AFFECTED AREA...Fire Weather Zone 012 Brown, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...From Monday afternoon through Monday evening. * WINDS...South 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...Up to 76. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 15, 12:40 AM CDT, 2 hours 19 minutes earlier. Its key messages:
- High Winds, Thunderstorms, and Fire Danger will persist through this afternoon.
- Elevated fire danger is forecast for Saturday through Monday.
- There is a 30% to 60% chance for rain and snow late Tuesday night and Wednesday.
Area forecast discussion, Mar 15, 12:40 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1240 AM CDT Sat Mar 15 2025 .KEY MESSAGES... - High Winds, Thunderstorms, and Fire Danger will persist through this afternoon. - Elevated fire danger is forecast for Saturday through Monday. - There is a 30% to 60% chance for rain and snow late Tuesday night and Wednesday. && .DISCUSSION... Issued at 240 PM CDT Fri Mar 14 2025 19Z water vapor imagery showed the the upper low over south central KS with the surface low across northwest KS. Surface obs showed low level moisture return was confined to far eastern KS and the CU field on satellite seems to highlight this moisture return. Of note is the suppression of CU within the band of dust lofted by the strong winds. There is little change to the forecast. Strong winds look to impact eastern KS through the afternoon and dewpoints in the teens across south central KS look to rotate through east central KS causing very low RH values as the winds are at their strongest. So the wind advisory, high wind warning and red flag warning continue unchanged. The risk for severe weather looks to lift north of the area by 5pm as the dry slot works its way into eastern KS. And winds should gradually diminish this evening as the boundary layer begins to cool and mixing becomes less intense. There is some concern for winds to remain strong across north central KS this evening where there is no advisory. Sustained speeds are forecast to be 20 to 30 MPH and gusts of 45 MPH. But the HRRR and RAP suggest this will be short lived with forecast soundings suggesting the stronger gusts may only make it to the surface for an hour or so between 12 and 3am. So will hold off on issuing a new wind advisory at this time. The upper trough is progged to remain over the area through the day Saturday with a strong pressure gradient keeping gusty northwest winds in place. However dry air moving in should preclude any precip chances. Winds finally calm by Sunday with cool temps as surface high pressure weakens. The next system is progged to impact at least north central and northeast KS Tuesday night and Wednesday. The operational models are in reasonable agreement with a low pressure system and potential TROWAL on the back side of the low on Wednesday. The NBM has some 30 to 60 percent chance POPs which seems reasonable based off the operational models. There is still some spread from the 00Z ensembles in temps to get to excited about snow amounts at this time. But operational solutions with 850MB temps falling well below freezing on the back side, certainly raises the antenna for some winter hazards on Wednesday. && .AVIATION /06Z TAFS THROUGH 06Z SUNDAY/... Issued at 1236 AM CDT Sat Mar 15 2025 A wind shift is currently through all TAF sites as the southwest winds have shifted to the west remaining gusty. Smoke/dust has continued to reduce visibilities at KTOP and KFOE so kept mention of haze, but may improve over the next few hours as the westerly winds help push that east. Outside of gusty west and northwesterly winds this forecast period, stratus will build in on the backside of the system and may reduce CIGs to MVFR status. Currently keep the terminals VFR with this stratus, but CIGs will be close to 3kft so could change quickly. Winds should begin to die down following sunrise Saturday evening. && .FIRE WEATHER... Issued at 240 PM CDT Thur Mar 13 2025 Fire weather will be a problem for several days after today's red flag warning. Gusty northwest winds and dry air moving in Saturday afternoon could create red flag conditions for north central Kansas. Then warming temperatures and limited moisture for Sunday and Monday are expected to cause elevated fire danger. Although winds are forecast to be much weaker than today. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Wolters AVIATION...Griesemer FIRE WEATHER...Wolters
Hazardous weather outlook, Mar 14, 8:23 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 823 PM CDT Fri Mar 14 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-160130- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 823 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated fire danger is expected across portions of north central Kansas Saturday afternoon. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Mar 14, 9:17 PM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
917 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Dmg 1 E Mclouth 39.19N 95.19W
03/14/2025 Jefferson KS Emergency Mngr
EM sent pictures of a collapsed barn. Time
estimated. Delayed report.
&&
CPLocal storm report, Mar 14, 9:22 PM CDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
922 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Non-Tstm Wnd Gst 1 W Burlington 38.19N 95.76W
03/14/2025 M77 MPH Coffey KS Emergency Mngr
EM received report from personal weather
station. Delayed report.
&&
CPLocal storm report, Mar 14, 9:24 PM CDT, 5 hours 35 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Topeka KS
924 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Non-Tstm Wnd Gst 1 W Burlington 38.19N 95.76W
03/14/2025 M77 MPH Coffey KS Emergency Mngr
EM received report from personal weather
station. Delayed report.
0520 PM Non-Tstm Wnd Gst 5 NNE Lawrence 39.02N 95.22W
03/14/2025 M71 MPH Douglas KS ASOS
ASOS station KLWC Lawrence.
0311 PM Non-Tstm Wnd Gst 2 E Clay Center 39.38N 97.09W
03/14/2025 M65 MPH Clay KS Mesonet
Mesonet station EW5822 Clay Center.
0325 PM Non-Tstm Wnd Gst 1 WSW Berryton 38.93N 95.65W
03/14/2025 M64 MPH Shawnee KS ASOS
ASOS station KFOE Topeka Forbes.
0424 PM Non-Tstm Wnd Gst 2 NNW Everest 39.71N 95.44W
03/14/2025 M64 MPH Brown KS Mesonet
Corrects previous non-tstm wnd gst report
from 2 NNW Everest. Mesonet station UP828
2.5 N Everest (UPR).
0320 PM Non-Tstm Wnd Gst 2 E Clay Center 39.38N 97.09W
03/14/2025 M63 MPH Clay KS Mesonet
Mesonet station EW5822 Clay Center.
0433 PM Non-Tstm Wnd Gst 3 ENE Topeka 39.07N 95.63W
03/14/2025 M62 MPH Shawnee KS ASOS
ASOS station KTOP Topeka.
0455 PM Non-Tstm Wnd Gst 2 SSE Concordia 39.55N 97.65W
03/14/2025 M62 MPH Cloud KS ASOS
ASOS station KCNK Concordia.
0352 PM Non-Tstm Wnd Gst 5 NNE Lawrence 39.02N 95.22W
03/14/2025 M61 MPH Douglas KS ASOS
ASOS station KLWC Lawrence.
0453 PM Non-Tstm Wnd Gst 1 WSW Berryton 38.93N 95.65W
03/14/2025 M61 MPH Shawnee KS ASOS
ASOS station KFOE Topeka Forbes.
0151 PM Non-Tstm Wnd Gst 5 NNW Olpe 38.33N 96.19W
03/14/2025 M60 MPH Lyon KS ASOS
KEMP.
0300 PM Non-Tstm Wnd Gst 2 NE Ogden 39.13N 96.68W
03/14/2025 M60 MPH Riley KS ASOS
ASOS station KMHK Manhattan.
0330 PM Non-Tstm Wnd Gst 2 NE Saint Marys 39.21N 96.05W
03/14/2025 M60 MPH Pottawatomie KS Mesonet
Mesonet station DW0314 Saint Marys.
0335 PM Non-Tstm Wnd Gst 3 NNE Princeton 38.53N 95.25W
03/14/2025 M60 MPH Franklin KS AWOS
AWOS station KOWI Ottawa.
0415 PM Non-Tstm Wnd Gst 3 N New Strawn 38.30N 95.73W
03/14/2025 M60 MPH Coffey KS AWOS
AWOS station KUKL Burlington.
0253 PM Non-Tstm Wnd Gst 1 WSW Berryton 38.93N 95.65W
03/14/2025 M59 MPH Shawnee KS ASOS
ASOS station KFOE Topeka Forbes.
0255 PM Non-Tstm Wnd Gst 3 NNE Princeton 38.53N 95.25W
03/14/2025 M59 MPH Franklin KS AWOS
AWOS station KOWI Ottawa.
0315 PM Non-Tstm Wnd Gst 3 N New Strawn 38.30N 95.73W
03/14/2025 M59 MPH Coffey KS AWOS
AWOS station KUKL Burlington.
0300 PM Non-Tstm Wnd Dmg 5 WNW Valley Falls 39.37N 95.54W
03/14/2025 Jefferson KS Emergency Mngr
EM sent pictures of damage to a building and
3 power poles snapped from flying debris.
Delayed report.
0300 PM Non-Tstm Wnd Dmg 1 E Mclouth 39.19N 95.19W
03/14/2025 Jefferson KS Emergency Mngr
EM sent pictures of a collapsed barn. Time
estimated. Delayed report.
0309 PM Non-Tstm Wnd Dmg Emporia 38.40N 96.18W
03/14/2025 Lyon KS Law Enforcement
Several power lines down and outages across
Emporia and the county.
0422 PM Non-Tstm Wnd Dmg Burlington 38.19N 95.74W
03/14/2025 Coffey KS Public
Social media report of roof peeled off the
back of Burlington auto parts store.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:41 PM CDT | Fire Weather Watch | TOP | Anderson, Brown, Coffey, Dickinson, Douglas, Franklin and 10 more | 24 hr |
Nearby
Red Flag Warnings in Kansas, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.